Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Str94]  A universality theorem for PCF with recursive types, parallel-or and .

Str:94 (Article)
Author(s)T. Streicher
Title« A universality theorem for PCF with recursive types, parallel-or and .  »
Journal-
Volume4
Number1
Page(s)111-115
Year1994

BibTeX code
@article{Str:94,
  author = {T. Streicher},
  volume = {4},
  number = {1},
  year = {1994},
  pages = {111-115},
  title = {A universality theorem for PCF with recursive types, parallel-or and
           $\exists$. },
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!